TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
hi im 16 years old . ive had lupus for almost two years now & it feels like ijust qot it .. ive been in and out of hospitals ambulance and so forth. .. finally when i thouqht my doctor had it under control somethinq happen that has never happen .. i began to get red spot that i thought were scabs around my eyes and my face .. they bleed wen i rub them .. also my fiqers are not only stiff but i have red spots all over my finqers they qet dry and hard like a scab and they spread you can tell its blood inside buh they dont bleed i cant zip my pants open a soda N0THING ! its even sensitive to touch thinqs im very clumsy so i hit and sratch my hands and finqers on everythinq .. my doc said only predisone can clear i think thats false because i take it everyday and it has jus qotten worse in the past 3mnths . people think i bite on my fingers it looks so bad .. she said my lupus is active so why not qive me another druq to clear it up before my eyes shut !!! im a very pretty younq qirl so when people see me they dont see sick:mad:
 

·
Registered
Joined
·
279 Posts
Hi Tab

Poor you Ive been there not the red spots but being unable to use my fingers and having to wear tracksuits. Perhaps you just need a higher dose of steroids for a short while to clear this up. Can you not talk 2 your rheumy about what other meds are available for you

take care

dixy
 

·
Registered
Joined
·
7,800 Posts
Hello there and welcome :)

I'm sorry to hear you have been having these sorts of problems. They are very distressing, especially when you can't see any improvement.

You mention that you are on prednisolone... was it a dermatologist that put you on prednisolone, do you see one or just a rheumatologist?

Also, what other meds do you take for your lupus? It does sound as if your lupus is not really under control and maybe this problem would clear up with slight adjustments in meds. It is a complex disease and sometimes hard to know where to start but it does sound like more has to be done here for you.

hugs :hug:
Katharine
 

·
Registered
Joined
·
24 Posts
I get red spots under my eyes. I have one on the side of my nose at the moment. And I also get them over my hands and feet. My doctors initially diagnosed my with having psoriasis however now I have been diagnosed with lupus, the face rash in particular makes more sense. I have found that on higher doses of pred that I don't get the rash as much, however I am on a constant low dose of 2.5mg at the moment and the rash is pretty much permenant. I have been given 2 creams with varying amounts of steroids in which are supposed to get rid of the rash but I don't find they work too well. You aren't supposed to use them on your face too much though beacuse they can scar.

Sorry I can't offer much advice of what to do, but I find its nice to know I'm not the only one out there with this problem. I know it hurts; when it gets bad on my face, my friends ask who I've been fighting with! I have been told that if my rash doesn't go away with the steroids that there may be other more topical drugs out there just for the rashes. It gets very frustrating but talking about it to your doctor will help.

Good luck,
Charlotte
 

·
Moderator
Joined
·
11,405 Posts
Hi TaBaby,

Welcome to the lupus site.

Sounds like you are having quite a time dealing with your lupus. :hug:
What doctors do you see? Do they know how to deal with lupus? Some rehumatologist do not know lupus that well.

Being 16 I am sure your parents are helping you. We all need family support.

Sorry I cant help you with the rash question.

Take care and let us know how you are doing.
:grouphug2:
Lyn
 
1 - 5 of 5 Posts
Top